MathSciNet Relay Station
MathSciNet bibliographic data
MR1275208 32L30
Cerveau, Dominique Minimaux des feuilletages algébriques de ${\bf C}{\rm P}(n)$. (French) [Minima of algebraic foliations in ${\bf C}{\rm P}(n)$] Ann. Inst. Fourier (Grenoble) 43 (1993), no. 5, 1535–1543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement